# SDR BAQA087928

- Difficulty date: July 7, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N296GL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7222
- Aircraft time: 5,998 hours
- System (JASC): 3160 · Central Display
- Part: Control Panel
- Condition: Malfunctioned
- Location: Annunciator
- Component: Annunciator
- Component part number: 1179405211
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANNUNCIATOR PANEL INOPERATIVE.  MASTER CAUTION WILL NOT EXTINGUISH UNLESS ALL 5 SEGMENTS ARE OUT. REPLACED WITH SERVICEABLE UNIT.
